MathSciNet Relay Station
MathSciNet bibliographic data
MR2552102 14C40 (11G40 14G40 19L10)
Chinburg, Ted; Pappas, Georgios; Taylor, Martin J. Cubic structures, equivariant Euler characteristics and lattices of modular forms. Ann. of Math. (2) 170 (2009), no. 2, 561–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement